# SDR DLM88010070

- Difficulty date: January 15, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 36,415 hours, 30,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Part serial: 123470
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KBOS WITH ENGINE WING ANTI-ICE X BLEEDS OPEN AND APU RUNNING.  PAX AND F/AS COMPLAINED OF SMOKE IN CABIN AND BOTH FORE AND AFT SMOKE DETECTORS WENT OFF.  FOUND RT ACM LEAKING OIL.  REPLACED SAME.  PERFORMED DUCT BURNOUT.
